| Catalog Number |
2C6401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a saline leak in the line of an interlink system solution set.The issue was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h10.H10: the device with open pouch was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Water pressure test was performed and no abnormality was observed.The reported condition was not verified.The device was determined to be a conforming product.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.